# SDR ABXA2024122239

- Difficulty date: December 2, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 91,124 hours, 14,911 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Access Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

E/E ACCESS DOOR EICAS MSG ON T/O RTF PER FLIGHT CONTROL AND MX CONTROL. EVENT OCCURED BETWEEN 700 - 1500 FEET AGL (ATB) AND  MTX GROUNDED AC . MTX INSPECTED AC AND DEFERRED MEC DOOR INDICATION FOR DEPATURE IAW MEL ABX -52-71-1-1 AND RETURNED AC TO SERVICE .
